Donate Now
We've Moved! Check out our new boards.
  New Poll  
my profile | directory login | search | faq | forum home

  next oldest topic   next newest topic
» Scarleteen Boards: 2000 - 2014 (Archive) » SCARLETEEN CENTRAL » Safer Sex & Birth Control » yasmin

 - UBBFriend: Email this page to someone!    
Author Topic: yasmin
Miss S
Activist
Member # 107855

Icon 1 posted      Profile for Miss S     Send New Private Message       Edit/Delete Post 
hello again..
this is my scnd month on yasmin already finished my first week..but I have a simple question
I started myscnd pack exactly after the 7 day pill free ..started on Monday on Thursday I took my pill like usual at 11 pm but after 2 hours I had diarrhea but it wasn't anything close to severe just a little..the next morning as well but it wasn't severe .. and it stopped..does that affect my pill? it was just for 2 mornings but I usually take my pills at 11 pm which means the little diarrhea happened 8-9 hours later and remember not severe..did not vomit!! and one more question is it okay if I took a pill an hour late..and another pill 30 min late?? would that do anything to my pill effectiveness?

Posts: 66 | From: somewhere | Registered: Jul 2013  |  IP: Logged | Report this post to a Moderator
Robin Lee
Volunteer Assistant Director
Member # 90293

Icon 1 posted      Profile for Robin Lee     Send New Private Message       Edit/Delete Post 
Hi Miss S,

For questions about medication usage, it's really soundest for you to consult your healthcare provider or pharmacist.

That said, we do have a lot of information on what is and isn't okay as far as how to take the birth control pill.

here are a couple of articles to get you started. You can also search the main site for more information if these don't answer your question.
Three questions about taking the birth control pill (and plenty of answers)

Combined Oral Contraceptives (The Pill)

--------------------
Robin

Posts: 6066 | From: Washington DC suburbs | Registered: Dec 2011  |  IP: Logged | Report this post to a Moderator
Miss S
Activist
Member # 107855

Icon 1 posted      Profile for Miss S     Send New Private Message       Edit/Delete Post 
hey robin
I read what you gave me but I didn't find any answer..of the paper that comes with yasmin they said that severe diarrhea and vomiting might affect the pill..but mine wasn't severe I just had loose stool after 2 hours of taking the pill..and another in the morning and that's pretty much it..so it was just mild.. and they say on websites that diarrhea is having 3 or more watery stools in 24 hours which didn't happen with me..

Posts: 66 | From: somewhere | Registered: Jul 2013  |  IP: Logged | Report this post to a Moderator
Robin Lee
Volunteer Assistant Director
Member # 90293

Icon 1 posted      Profile for Robin Lee     Send New Private Message       Edit/Delete Post 
Sounds like you found your answer then. [Smile]

--------------------
Robin

Posts: 6066 | From: Washington DC suburbs | Registered: Dec 2011  |  IP: Logged | Report this post to a Moderator
Miss S
Activist
Member # 107855

Icon 1 posted      Profile for Miss S     Send New Private Message       Edit/Delete Post 
Okayyy that means everything is finee..I just have another question..im on the 21 pills..so on the first pack I took my last active pill on monday..so tuesday was my first pill free day...then I started my scnd pack the next monday.. is what I did right..if I took my last pill on monday I should start the scnd pack on a monday right?
Posts: 66 | From: somewhere | Registered: Jul 2013  |  IP: Logged | Report this post to a Moderator
Robin Lee
Volunteer Assistant Director
Member # 90293

Icon 1 posted      Profile for Robin Lee     Send New Private Message       Edit/Delete Post 
Hi Miss S,

What does it say in the information you were given with your pill pack?
The articles I linked you to above also have a lot of information about how you should be taking your pil.

--------------------
Robin

Posts: 6066 | From: Washington DC suburbs | Registered: Dec 2011  |  IP: Logged | Report this post to a Moderator
Miss S
Activist
Member # 107855

Icon 1 posted      Profile for Miss S     Send New Private Message       Edit/Delete Post 
It says that I should start my next pack after 7 days..I guess they meant the 8th day to take the first pill of the new pack..but I took it on the 7th it means a day early..does that affect my pills effectiveness? ?
Posts: 66 | From: somewhere | Registered: Jul 2013  |  IP: Logged | Report this post to a Moderator
   

  New Poll   Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3